# SDR SWIA2020030348939

- Difficulty date: January 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 605 HAS SPOTS OF CORROSION STR 20L TO STR20R.   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED THE FS605.00 FRAME SECTOR REF CRJ 200 SRM.  COMPLIED WITH SKYWEST TASK CARD.  CHECKS GOOD.
